Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2005, Volume 45, Number 11, Pages 2061–2069 (Mi zvmmf573)  

This article is cited in 4 scientific papers (total in 4 papers)

On one problem in physical kinetics

S. M. Andriyan, A. Kh. Khachatryan

Byurakan Astrophysical Observatory, National Academy of Sciences of Armenia

Abstract: The temperature-jump problem in physical kinetics with accommodation is considered. The problem is reduced to a symmetric system of integral equations with a total-difference kernel on a half-line. The existence of a solution to the obtained system is proved by applying a special factorization. An analytical solution to the system of integral equations is proposed, and its asymptotic behavior is investigated.

Key words: canonical gas theory, the temperature-jump problem, system of integral equations, analytical solution.

Full text: PDF file (813 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2005, 45:11, 1982–1989

Bibliographic databases:
UDC: 519.6:537.84
Received: 15.06.2004
Revised: 28.03.2005

Citation: S. M. Andriyan, A. Kh. Khachatryan, “On one problem in physical kinetics”, Zh. Vychisl. Mat. Mat. Fiz., 45:11 (2005), 2061–2069; Comput. Math. Math. Phys., 45:11 (2005), 1982–1989

Citation in format AMSBIB
\Bibitem{AndKha05}
\by S.~M.~Andriyan, A.~Kh.~Khachatryan
\paper On one problem in physical kinetics
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2005
\vol 45
\issue 11
\pages 2061--2069
\mathnet{http://mi.mathnet.ru/zvmmf573}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2203229}
\zmath{https://zbmath.org/?q=an:1103.45005}
\transl
\jour Comput. Math. Math. Phys.
\yr 2005
\vol 45
\issue 11
\pages 1982--1989


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf573
  • http://mi.mathnet.ru/eng/zvmmf/v45/i11/p2061

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ts. È. Terdzhyan, A. Kh. Khachatryan, “About one system of integral equations in kinetic theory”, Comput. Math. Math. Phys., 49:4 (2009), 691–697  mathnet  crossref  mathscinet  zmath  isi  elib
    2. A. Kh. Khachatryan, Kh. A. Khachatryan, “Qualitative difference between solutions of stationary model Boltzmann equations in the linear and nonlinear cases”, Theoret. and Math. Phys., 180:2 (2014), 990–1004  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    3. A. G. Barseghyan, “Integral equations with substochastic kernels”, Eurasian Math. J., 5:4 (2014), 25–32  mathnet
    4. A. Kh. Khachatryan, Kh. A. Khachatryan, “Some problems concerning the solvability of the nonlinear stationary Boltzmann equation in the framework of the BGK model”, Trans. Moscow Math. Soc., 77 (2016), 87–106  mathnet  crossref  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:276
    Full text:90
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021